MathSciNet Relay Station
MathSciNet bibliographic data
MR2178794 17B37 (17B67)
Hernandez, David Monomials of $q$ and $q, t$-characters for non simply-laced quantum affinizations. Math. Z. 250 (2005), no. 2, 443–473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement